Post Edited (Twiggygal) : 3/2/2008 11:43:06 PM (GMT-7)
Hey Twiggy,I am sorry about the brain zaps and I agree the caffeine may be a culprit but also your hormones could be messing with the AD and throwing off your blood levels of the medication in your system.
If you do continue to have problems talk it over with your doc but you may advocate to stay on the med as long as it is working.
I am so happy for you and I wish you ane the little one the best throughout your pregnancy.HugsKitt
Post Edited (anastasia01) : 3/3/2008 8:44:24 AM (GMT-7)
Hay Twiggy, I use to get those shocks all the time and had asked about it with my pdoc and even off of meds I got them he said that some people got them while others don't but they do not hurt you but do talk with your pdoc about it and see what he/she Say's about it. Heck I can get them just from moving my head down and have it run all the way down my body at times but I do know what you mean about having it in the head kind of like having a quick shock and or buzz feeling
Waiting till I here about your baby coming
I just wanted to let you know that those brain zaps/shocks you were experiencing were most definitely from the Lexapro. Antidepressant withdrawal (or discontinuation syndrom, as the makers and doctors like to call it) CAN cause these brain zaps. I hope they stopped for you. I am on week 3 of coming off of Pristiq (the new Effexor), which I was only on for a month or so, and I am still experiencing the brain shocks. Wish they would have warned me this could happen.
I would bet on the Lexapro. I have been trying to get off this drug for two months and end up taking a piece of a tablet when the brain zaps/whoosing sensations in my head get so that I can't stand it. I even get them when I blink my eyes. I too wish the doc had told me about withdrawal effects. Hope you feel better and contgrats on the baby!
Post Edited (vestabula) : 6/4/2009 6:54:40 PM (GMT-6)
OMG, Nanners...the baby is born and crawling by now! This is too funny. Duh...